MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2420-0500
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was damaged the following information was received by the initial reporter with the following verbatim.Chemo infusion was about to start, the chemo (cyclophosphamide) started to drip and was filling the primary ns i.V.Bag, which was lower than the chemo bag.This should never happen as the primary set was the alaris pump (locked in) primary line set roller was also clamped.
 
Additional Manufacturer Narrative
It was reported by the customer that the chemo (cyclophosphsmide) started to drip and was filling the primary ns i.V.Bag, which was lower than the chemo bag.One sample was received for quality investigation.Visual inspection was conducted and no damages or abnormalities were identified.The infusion set was primed and no leakage, air-in-line or occlusion issues were found.A bd secondary infusion line was primed and attached to the submitted sample, and a simulated infusion was conducted at a rate of 125 ml/hr.There was no backflow of fluid from the secondary infusion bag to the primary infusion line.The lower roller clamp of the primary set was then engaged in order to try and replicate the reported issue by the customer.The failure could not be replicated.The customer complaint of clamp issues / damaged was not replicated.A root cause was not determined because the failure was not replicated.A device history record review for model 2420-0500 lot number 24083011 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material: 2420-0500.Batch#: 24083011.It was reported by the customer that the chemo (cyclophosphsmide) started to drip and was filling the primary ns i.V.Bag, which was lower than the chemo bag.Rcc received a complaint via email.Chemo infusion was about to start, the chemo (cyclophosphsmide) started to drip and was filling the primary ns i.V.Bag, which was lower than the chemo bag.This should never happen as the primary set was the alaris pump (locked in) primary line set roller was also clamped.Manufacturer code/model: 2420-0500.Serial or lot number: (b)(6).

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20881882
Report Number9616066-2024-01963
Device Sequence Number18123150
Product Code FPA
UDI-Device Identifier07613203012430
UDI-Public(01)07613203012430
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2420-0500
Device Lot Number24083011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown